Alert archive / Maryland / Special Weather Statements in 2014
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 25, 2014, 11:55 PM EDT for Caroline County, Maryland; Kent County, Delaware. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2014, 11:55 PM EDT (03:55 UTC)
- Expired
- Jun 26, 2014, 1:00 AM EDT
- In force
- 65 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, DE, Caroline County, MD
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 3.9 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1145 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 873 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
891
WWUS81 KPHI 260355
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1155 PM EDT WED JUN 25 2014
DEZ002-003-MDZ020-260500-
CAROLINE MD-INLAND SUSSEX DE-KENT DE-
1155 PM EDT WED JUN 25 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN CAROLINE...KENT
AND NORTHERN SUSSEX COUNTIES...
AT 1153 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
TEMPLEVILLE TO GREENSBORO TO AGNER...MOVING EAST AT 30 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR WOODSIDE AROUND 1210 AM...CHESWOLD AROUND
1220 AM...MILFORD AROUND 1230 AM...MILTON AROUND 1240 AM AND
SLAUGHTER BEACH AROUND 1250 AM.
LAT...LON 3868 7576 3867 7579 3869 7581 3870 7587
3896 7584 3910 7584 3914 7575 3919 7575
3927 7540 3906 7539 3901 7532 3893 7530
3893 7532 3879 7515 3865 7573
$$
FORECASTER: HEAVENERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 25, 9:47 PM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jun 25, 9:47 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 947 PM EDT WED JUN 25 2014 .SYNOPSIS... A LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT WILL SLOWLY CROSS THE REGION TONIGHT. THE LOW WILL MOVE TO THE EAST ON THURSDAY... WHILE HIGH PRESSURE BEGINS TO BUILD IN FROM THE GREAT LAKES REGION. THIS HIGH WILL REMAIN OVER THE AREA THIS WEEKEND AND INTO EARLY NEXT WEEK. ANOTHER COLD FRONT WILL ARRIVE FOR THE MIDDLE OF NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... ESTF UPDATE TO MOVE THE SHOWERS AND THUNDERSTORM MOVEMENT. THE MESOSCALE MODELING TIMING HAS BEEN PRETTY GOOD IN THE SOUTHERN PART OF OUR CWA, WHILE TOO SLOW NORTH. THE ATTENDING SHORT WAVE IS LIFTING INTO NEW ENGLAND AND COUPLED WITH THE DECREASE OF SURFACE TEMPERATURES, THE OVERALL TREND IS DOWNWARD. BUT, THERE IS STILL MLCAPES OF ABOUT 1000J FEEDING INTO OUR CWA, SO WE ARE EXPECTING THE THUNDER AND THE HEAVY RAIN POTENTIAL TO PERSIST A OVER THE NEXT COUPLE OF HOURS. PRECIPITABLE WATER VALUES WILL REMAIN NEAR 2 INCHES SO LOCALLY HEAVY RAINFALL REMAINS POSSIBLE. FLOODING MAY RESULT IN AREAS OF POOR DRAINAGE AND ALONG SMALL STREAMS AND CREEKS. CURRENT FLOOD ADVISORIES ARE LIKELY TO BE EXTENDED FARTHER EAST. THE THUNDERSTORM ACTIVITY MAY WANE AFTER DARK WITH THE LOSS OF DAYTIME HEATING. HOWEVER, SHOWERS ARE EXPECTED TO LINGER THROUGH MUCH OF THE NIGHT AS A SURFACE BOUNDARY DROPS INTO OUR REGION FROM THE NORTHWEST. MINIMUM TEMPERATURES ARE EXPECTED TO BE MAINLY IN THE UPPER 60S AND LOWER 70S. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/... THE FRONTAL BOUNDARY IS FORECAST TO BE SLOW TO MOVE OFF THE COAST ON THURSDAY. LINGERING LOW LEVEL MOISTURE IN THE MORNING SHOULD RESULT IN CLOUDS, AS WELL AS SCATTERED TO ISOLATED SHOWERS MAINLY IN NEW JERSEY. THE DECREASE IN CLOUD COVER DURING THE LATE MORNING AND AFTERNOON SHOULD ALLOW TEMPERATURES TO CLIMB WELL INTO THE 80S AT MOST LOCATIONS. A WEST TO NORTHWEST WIND IS EXPECTED TO BRING A SLOW DRYING TREND WITH DEW POINT READINGS DROPPING INTO THE LOWER AND MIDDLE 60S DURING THE AFTERNOON. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... THE UPPER AIR PATTER WILL CONSIST OF A RIDGE BUILDING UP ACROSS THE MIDDLE ATLANTIC AND NORTHEAST FRIDAY THROUGH SUNDAY. THE RIDGE WILL REMAIN IN PLACE EARLY NEXT WEEK...BUT IT WILL BE DIMINISHING AS A TROUGH MOVES EAST FROM THE CENTRAL PART OF THE COUNTRY. THIS TROUGH AND SFC FRONT WILL AFFECT OUR AREA TOWARDS THE MIDDLE OF NEXT WEEK. TEMPERATURES WILL BE NEAR NORMAL FOR FRIDAY AND INTO THE WEEKEND AS THE WARMEST AIR IS STILL BUILDING TO THE SOUTH OF THE AREA...HIGHS WILL MOSTLY BE IN THE LOW/MID 80S THESE THREE DAYS...COOLER NEAR THE SHORE. LOWS WILL MOSTLY BE IN THE 60S WITH SOME MID 50S UP ACROSS THE FAR NORTH. TEMPERATURES NEXT WEEK WILL RISE TO ABOVE NORMAL AS THE RIDGE STALLS ACROSS THE AREA. HIGHS WILL REACH MORE INTO THE UPPER 80S AND LOW 90S AT TIMES MON THRU WED. IT APPEARS THAT THE HUMIDITY LEVELS WILL ALSO PRODUCE UNCOMFORTABLE CONDITIONS DURING THE PERIOD. PRECIPITATION CHANCES DURING THE EXTENDED PERIOD ARE TYPICAL SUMMER-TIME TRENDS. THERE IS NO SINGLE SYSTEM...EXCEPT THE APPROACHING FRONT AT THE END OF THE PERIOD...WHICH WILL OFFER WIDESPREAD HIGHER POPS. DAYTIME SHOWERS/TSTMS WILL BE ACROSS THE WESTERN/NORTHERN AREAS FRI THRU SUN...AND MOST AREAS HAVE SLGT CHC OR CHC POPS MON THRU WED. && .AVIATION /02Z THURSDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE 00Z TAFS BRINGS THE LINE OF SHOWERS AND THUNDERSTORMS THROUGH ALL OF THE AIRPORTS/TERMINALS FROM THE KPHL METRO AREA NORTH AND NORTHWEST THIS EVENING. THE CHANCES FOR IFR CONDITIONS ARE HIGHEST AT KABE AND KRDG DURING THE THUNDERSTORMS. KACY AND KMIV SHOULD REMAIN VFR THIS EVENING WITH NO PRECIPITATION YET. WINDS SHOULD BE SOUTH AT AROUND 10 KTS, ADDITIONAL TSTM GUSTINESS JUST CARRIED AT KABE AND KRDG. OVERNIGHT SOME RESIDUAL SHOWERS COULD AFFECT ALL OF THE TERMINALS EARLY. THEN THE REGION WILL BE CLOSE TO THE FRONTAL ZONE WITH PRIMARILY MVFR CIGS AND VSBYS AND LIGHT WINDS. CONFIDENCE ABOUT THOSE CONDITIONS ARE LESS THAN AVERAGE AND MAY VERY WELL BE CHANGED BASED ON THE AMOUNT OF RAIN THAT FALLS OR DOESNT FALL THIS EVENING. THEN VFR CONDITIONS ARE FORECAST TO RETURN DURING THE MIDDLE OF THURSDAY MORNING. THERE COULD BE ISOLATED SHOWERS AND TSTMS DURING THE DAY, BUT CONFIDENCE AND AREAL COVERAGE ARE TOO LOW TO INCLUDE WITH THIS TAF PACKAGE. NORTHWEST WINDS WILL AVERAGE AROUND 10 KNOTS. INITIAL THOUGHT IS THAT THE SEA BREEZE FRONT WILL FORM DURING THE AFTERNOON BUT REMAIN JUST EAST OF KACY AND HOVER OVER EASTERN PORTIONS OF ALL OF OUR COUNTIES ADJACENT TO THE ATLANTIC OCEAN. OUTLOOK... THU NIGHT THRU MONDAY...MOSTLY VFR. SCT AFTERNOON SHOWERS/TSTMS MAY OCNL LOWER CIGS/VSBYS. && .MARINE... A WEAK FRONTAL BOUNDARY FROM THE NORTHWEST IS FORECAST TO ARRIVE EARLY ON THURSDAY. A SOUTH TO SOUTHWEST FLOW INTO TONIGHT IS EXPECTED TO BECOME WEST TO NORTHWEST FOR THURSDAY. WIND SPEEDS AND WAVE HEIGHTS ARE ANTICIPATED TO REMAIN BELOW THE SMALL CRAFT ADVISORY CRITERIA FOR TONIGHT AND THURSDAY. OUTLOOK... MOSTLY SUB-SCA CONDITIONS ARE EXPECTED ACROSS THE WATERS FRIDAY AND THROUGH THE WEEKEND. SCATTERED TSTMS WILL OCCASIONALLY CREATE HIGHER WINDS AND SEAS AT TIMES. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...O'HARA NEAR TERM...GIGI/IOVINO SHORT TERM...IOVINO LONG TERM...O'HARA AVIATION...GIGI/O'HARA MARINE...IOVINO/O'HARA
Hazardous weather outlook, Jun 25, 3:38 PM EDT, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 338 PM EDT WED JUN 25 2014 NJZ001-007>010-PAZ054-055-060>062-101-103-105-261945- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- 338 PM EDT WED JUN 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. THESE HAVE THE POTENTIAL TO PRODUCE LOCALLY VERY HEAVY RAINS WHICH MAY RESULT IN SOME LOCALIZED URBAN OR POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ012-013-015>023-027-PAZ070-071- 102-104-106-261945- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 338 PM EDT WED JUN 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. THESE HAVE THE POTENTIAL TO PRODUCE LOCALLY VERY HEAVY RAINS WHICH MAY RESULT IN SOME LOCALIZED URBAN OR POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-261945- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 338 PM EDT WED JUN 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. THESE HAVE THE POTENTIAL TO PRODUCE LOCALLY VERY HEAVY RAINS WHICH MAY RESULT IN SOME LOCALIZED URBAN OR POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-261945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 338 PM EDT WED JUN 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS LATER TODAY COULD PRODUCE LOCALLY GUSTY WINDS AND FREQUENT CLOUD TO SURFACE LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 25, 9:12 PM EDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
912 PM EDT WED JUN 25 2014
PAZ060-101-103-260200-
BERKS PA-WESTERN CHESTER PA-WESTERN MONTGOMERY PA-
912 PM EDT WED JUN 25 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CHESTER...
SOUTHEASTERN BERKS AND WESTERN MONTGOMERY COUNTIES...
AT 910 PM EDT...A STRONG THUNDERSTORM WAS NEAR FLYING HILLS...MOVING
EAST AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.
THIS STORM WILL BE NEAR BIRDSBORO AROUND 920 PM...CEDARVILLE AROUND
930 PM...CEDARVILLE AROUND 940 PM...ROYERSFORD AROUND 950 PM AND
TRAPPE AROUND 1000 PM.
LAT...LON 4040 7599 4031 7544 4008 7549 4006 7557
4018 7595 4029 7611
JRKLocal storm report, Jun 25, 9:14 PM EDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
914 PM EDT WED JUN 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG HEIDELBERG TWP 40.71N 75.70W
06/25/2014 LEHIGH PA 911 CALL CENTER
NUMEROUS TREES AND WIRES DOWN IN HEIDELBERG... LYNN...
LOWHILL AND NORTH WHITEHALL.
&&
EVENT NUMBER PHI1400344
STAFFLocal storm report, Jun 25, 9:17 PM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
917 PM EDT WED JUN 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG HEIDELBERG TWP 40.71N 75.70W
06/25/2014 LEHIGH PA 911 CALL CENTER
NUMEROUS TREES AND WIRES DOWN IN HEIDELBERG... LYNN...
LOWHILL AND NORTH WHITEHALL.
0835 PM HAIL OREFIELD 40.63N 75.58W
06/25/2014 M1.00 INCH LEHIGH PA PUBLIC
&&
EVENT NUMBER PHI1400344 PHI1400345
STAFFSpecial weather statement, Jun 25, 10:27 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1027 PM EDT WED JUN 25 2014
DEZ001-002-MDZ008-012-015-019-020-260330-
CAROLINE MD-CECIL MD-KENT DE-KENT MD-NEW CASTLE DE-QUEEN ANNE'S MD-
TALBOT MD-
1027 PM EDT WED JUN 25 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CAROLINE...KENT...
NORTHERN TALBOT...QUEEN ANNE'S...SOUTHEASTERN CECIL...SOUTHWESTERN
NEW CASTLE AND WESTERN KENT COUNTIES...
AT 1026 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
EDGEWOOD TO CHELSEA BEACH TO 8 MILES WEST OF SHADY SIDE...MOVING EAST
AT 35 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR STEVENSVILLE SOUTH AROUND 1050 PM...
GRASONVILLE AROUND 1100 PM...BOHEMIAS MILLS AROUND 1110 PM...
MIDDLETOWN AROUND 1120 PM AND MARYDEL AROUND 1130 PM.
LAT...LON 3876 7639 3876 7635 3887 7626 3882 7620
3894 7624 3890 7624 3893 7628 3885 7639
3886 7639 3905 7631 3899 7627 3900 7618
3902 7624 3914 7629 3932 7619 3939 7605
3949 7600 3949 7558 3872 7573 3873 7635
FORECASTER: HEAVENERSpecial weather statement, Jun 25, 11:29 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1129 PM EDT WED JUN 25 2014
DEZ001-002-MDZ008-012-015-NJZ016-021-260445-
CECIL MD-CUMBERLAND NJ-KENT DE-KENT MD-NEW CASTLE DE-QUEEN ANNE'S MD-
SALEM NJ-
1129 PM EDT WED JUN 25 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT KENT...NORTHEASTERN
QUEEN ANNE'S...NORTHERN KENT...NORTHWESTERN CUMBERLAND...SALEM...
SOUTHEASTERN CECIL AND SOUTHERN NEW CASTLE COUNTIES...
AT 1127 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
DELAWARE CITY TO BETTERTON TO OLD TOWN...MOVING EAST AT 15 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR DELAWARE CITY...KINGSTOWN...CHESTERTOWN...
AND OLD TOWN AROUND 1140 PM...CECILTON...MORGNEC...AND MORGNEC AROUND
1150 PM...GALENA...WARWICK AND WARWICK AROUND MIDNIGHT.
LAT...LON 3940 7605 3965 7569 3965 7558 3959 7559
3965 7555 3964 7516 3959 7510 3933 7537
3946 7555 3957 7552 3959 7556 3947 7558
3928 7542 3907 7559 3908 7574 3914 7575
3908 7585 3910 7622
FORECASTER: HEAVENERSpecial weather statement, Jun 25, 11:55 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1155 PM EDT WED JUN 25 2014
DEZ002-003-MDZ020-260500-
CAROLINE MD-INLAND SUSSEX DE-KENT DE-
1155 PM EDT WED JUN 25 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN CAROLINE...KENT
AND NORTHERN SUSSEX COUNTIES...
AT 1153 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
TEMPLEVILLE TO GREENSBORO TO AGNER...MOVING EAST AT 30 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR WOODSIDE AROUND 1210 AM...CHESWOLD AROUND
1220 AM...MILFORD AROUND 1230 AM...MILTON AROUND 1240 AM AND
SLAUGHTER BEACH AROUND 1250 AM.
LAT...LON 3868 7576 3867 7579 3869 7581 3870 7587
3896 7584 3910 7584 3914 7575 3919 7575
3927 7540 3906 7539 3901 7532 3893 7530
3893 7532 3879 7515 3865 7573
FORECASTER: HEAVENERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:29 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 4 hr |
| Jun 25, 11:29 PM EDT | Special Weather Statement | PHI | Salem | 76 min |
| Jun 26, 12:12 AM EDT | Severe Thunderstorm Warning | PHI | Cape May, Cumberland | 50 min |
| Jun 26, 12:15 AM EDT | Special Marine Warning | PHI | 60 min | |
| Jun 26, 1:01 AM EDT | Special Weather Statement | PHI | Atlantic | 59 min |
| Jun 25, 8:10 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh, Northampton | 50 min |
| Jun 25, 8:15 PM EDT | Special Weather Statement | PHI | Berks | 60 min |
| Jun 25, 8:59 PM EDT | Special Weather Statement | PHI | Bucks | 46 min |
| Jun 25, 9:12 PM EDT | Special Weather Statement | PHI | Berks | 48 min |
| Jun 25, 10:17 PM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 3 hr |
| Jun 25, 10:27 PM EDT | Special Weather Statement | PHI | Caroline, Kent, Queen Anne's, Talbot | 63 min |
| Jun 25, 10:59 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 61 min |
| Jun 26, 12:53 AM EDT | Areal Flood Advisory | PHI | Caroline, Queen Anne's, Talbot | 3 hr |
| Jun 26, 2:21 AM EDT | Special Weather Statement | PHI | Sussex | 54 min |
Nearby
Special Weather Statements in Maryland, 2014Special Weather Statements in Delaware, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.